# SDR SWIA201229798

- Difficulty date: February 26, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 24,436 hours, 20,783 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT AT MAIN CABIN DOOR INOPERATIVE.  (FLT 5224)  CONNECTED POWER WIRES FOR EMERGENCY FLOOR FLOOD LIGHT AND FLOOR LEVEL EXIT SIGN.
